Numerical study of an evolutive model for magnetostrictive materials
M.M. Cerimele,
F. Pistella and
V. Valente
Mathematics and Computers in Simulation (MATCOM), 2008, vol. 77, issue 1, 22-33
Abstract:
A finite difference approximation method for the numerical study of the evolution equations for magnetoelastic materials is proposed and results concerning the numerical stability are established. Experiments on a specific test problem are carried out mainly to investigate on some evolutive phenomena such as the development and propagation of singular solutions.
Keywords: Nonlinear parabolic–hyperbolic systems; Finite difference approximation; Numerical stability; Simulation (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407000067
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:77:y:2008:i:1:p:22-33
DOI: 10.1016/j.matcom.2007.01.003
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().